Access count of this item: 39

Files in This Item:
File Description SizeFormat 
1879-16.pdf779.23 kBAdobe PDFView/Open
Title: Packing $A$-paths in Group-Labelled Graphs via Linear Matroid Parity (Optimization : Theory and Application)
Authors: Yamaguchi, Yutaro
Author's alias: 山口, 勇太郎
Issue Date: Apr-2014
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1879
Start page: 157
End page: 163
URI: http://hdl.handle.net/2433/195614
Appears in Collections:Optimization : Theory and Application

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.